ArticleOriginal scientific text

Title

Exact m-covers and the linear form k_{s=1}xs/ns

Authors 1

Affiliations

  1. Department of Mathematics, Nanjing University, Nanjing 210093, People's Republic of China

Bibliography

  1. [E] P. Erdős, On integers of the form 2k+p and some related problems, Summa Brasil. Math. 2 (1950), 113-123. MR 13, 437.
  2. [GLS] A. Granville, S.-G. Li and Q. Sun, On the number of solutions of the equation n_{i=1}xidi0(mod1), and of diagonal equations in finite fields, J. Sichuan Univ. (Nat. Sci. Ed.) 32 (3) (1995), 243-248.
  3. [Gu] R. K. Guy, Unsolved Problems in Number Theory, 2nd ed., Springer, New York, 1994, Sections F13 and F14.
  4. [LN] R. Lidl and H. Niederreiter, Finite Fields, Encyclopedia Math. Appl., 20, Addison-Wesley, 1983, 291-293. MR 86c:11106.
  5. [P] Š. Porubský, On m times covering systems of congruences, Acta Arith. 29 (1976), 159-169. MR 53#2884.
  6. [Sm] C. Small, Diagonal equations over large finite fields, Canad. J. Math. 36 (1984), 249-262. MR 86e:11094.
  7. [SW] Q. Sun and D.-Q. Wan, On the Diophantine equation n_{i=1}xidi0(mod1), Proc. Amer. Math. Soc. 112 (1991), 25-29. MR 91h:11017.
  8. [SWM] Q. Sun, D.-Q. Wan and D.-G. Ma, On the equation n_{i=1}yidi0(mod1), J. Sichuan Univ. (Nat. Sci. Ed.) 23 (4) (1986), 25-30. MR 88e:11121.
  9. [Su1] Z. W. Sun, A necessary and sufficient condition for two linear diophantine equations to have a common solution, J. Nanjing Univ. (Nat. Sci. Ed.) 25 (1) (1989), 10-17. MR 90i:11026.
  10. [Su2] Z. W. Sun, On exactly m times covers, Israel J. Math. 77 (1992), 345-348. MR 93k : 11007.
  11. [Su3] Z. W. Sun, Covering the integers by arithmetic sequences, Acta Arith. 72 (1995), 109-129.
  12. [Su4] Z. W. Sun, Covering the integers by arithmetic sequences II, Trans. Amer. Math. Soc. 348 (1996), 4279-4320.
Pages:
175-198
Main language of publication
English
Received
1996-05-09
Accepted
1997-01-08
Published
1997
Exact and natural sciences